MathSciNet Relay Station
MathSciNet bibliographic data
MR1338796 49J45 (49K40)
Zolezzi, T. Well-posedness criteria in optimization with application to the calculus of variations. Nonlinear Anal. 25 (1995), no. 5, 437–453.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement